# SDR ASAA2019121103568

- Difficulty date: December 10, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 48,566 hours, 14,401 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010260
- Part serial: DE1797711
- Condition: Worn
- Location: Nr 2 Eng Fan
- Part time: 41,005 hours, 12,187 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C #78472010 CFM56-7 FAN BLADE LUBRICATION. #2 ENG FOUND 2 BLADES #7 AND #20 HAVE MISSING CU-NI-IN COATING BEYOND LIMITS OF AREA X ON CONCAVE T/E SIDE. GROUNDED - YES. REPLACED 2 PAIRS OF BLADES #7/#19 AND #8/ #20 ON ENG #2 PER T/C 78472010.
